Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Lu, Zudi"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 6.


Wong, Shiu Fung, Tong, Howell, Siu, Tak Kuen and Lu, Zudi (2017) A new multivariate nonlinear time series model for portfolio risk measurement: the threshold copula-based TAR approach. Journal of Time Series Analysis, 38 (2). pp. 243-265. ISSN 0143-9782

Lu, Zudi, Steinskog, Dag Johan, Tjøstheim, Dag and Yao, Qiwei ORCID: 0000-0003-2065-8486 (2009) Adaptively varying-coefficient spatiotemporal models. Journal of the Royal Statistical Society. Series B: Statistical Methodology, 71 (4). pp. 859-880. ISSN 1369-7412

Lu, Zudi, Tjostheim, Dag and Yao, Qiwei ORCID: 0000-0003-2065-8486 (2008) Spatial smoothing, Nugget effect and infill asymptotics. Statistics and Probability Letters, 78 (18). pp. 3145-3151. ISSN 0167-7152

Lu, Zudi, Lundervold, Arvid, Tjøstheim, Dag and Yao, Qiwei ORCID: 0000-0003-2065-8486 (2007) Exploring spatial nonlinearity using additive approximation. Bernoulli, 13 (2). pp. 447-472. ISSN 1350-7265

Lu, Zudi, Tjøstheim, Dag and Yao, Qiwei ORCID: 0000-0003-2065-8486 (2007) Adaptive varying-coefficient linear models for stochastic processes: asymptotic theory. Statistica Sinica, 17 (1). pp. 177-198. ISSN 1017-0405


Li, Degui, Lu, Zudi and Linton, Oliver (2010) Loch linear fitting under near epoch dependence: uniform consistency with convergence rate. Econometrics (EM/2010/549). Suntory and Toyota International Centres for Economics and Related Disciplines, London, UK.

This list was generated on Mon May 20 17:13:12 2024 BST.